# SDR QXEA9900420

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811PH
- Make and model: Dhav DHC8102
- Aircraft serial: 23
- System (JASC): 2611 · Smoke Detection
- Part: Wire
- Condition: Broken
- Location: Aft Smoke Det
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PDX- AFT SMOKE DETECTOR LIGHT STAYS ON.  MAINTENANCE REPAIRED BROKEN WIRES 2612-4A22 AT CONNECTION 2612-P2.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
